# SDR DALA2021110906887

- Difficulty date: November 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 78,538 hours, 10,351 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 SEAT 24F SPRINGS POUCH IS OUT AND POSSESSES HAZARD. CORRECTIVE ACTION: ADJUSTED SEAT SPRING. (8401321)
